# SDR SIMA200706712

- Difficulty date: February 27, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 13,140 hours, 11,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521721009
- Condition: Corroded
- Location: Zone 100
- Part time: 9,685 hours, 8,229 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FOWARD DIGITAL FOUND CORRODED.  CUT OUT DAMAGE AREA, SPLICED IN REPAIR SECTION IAW EMB SRM 53-21-10.  RETURNED AIRCRAFT TO SERVICE.
